Hi everyone, I'm prediabetic and know the importance of noting any changes in my feet. Recently large areas of skin has begun peeling off the soles of my feet. I have been using Dermol500 on my very dry legs with success. Should I be concerned about this skin shedding or should I continue with the Dermol500 by adding it to my feet as well?
Skin shedding on feet: Hi everyone, I... - Diabetes Research...
Diabetes Research & Wellness Foundation
Thanks for your suggestions Sue- petal. The skin is only flaky on my legs and The Dermol500 is helping. My concern is the skin coming off my feet in sheets is on the soft part of my feet so I don't think it's psoriasis. I've never had this problem before and being prediabetic, I'm a bit worried. I'll continue moisturizing as you say and see what happens.
Do you mind telling me what your HbA1c result is? I too am pre D. (result 44) have been attending podiatry with peeling toe nails and infected toe . Toe better but nails still peeling. Podiatry don't seem overly concerned but have told me not to use moisturiser on feet. Of course we're all different and maybe you need to moisturise!!!
Thanks for your reply. I have been using Dermol500 on my legs but have started using on my feet too. That's interesting information, not to use moisturizer on your feet. I know we have to keep our feet dry, but Doctor or nurse didn't say anything about this. I think I'll ring my chemist and see what they say. Thanks for replying.
Hi, I forgot to mention I don't know anything about these figures. What are these what do they mean?
We will be covering foot care in an upcoming podcast, we will let you know when it's live on the website. Previous editions are here drwf.org.uk/content/podcasts The advice from the podiatrists is to use a cream such as Flexitol on a daily basis. Have a look at their website flexitol.co.uk for more info. Avoid putting it between your toes.
Oh great. I could use some advice as I'm prediabetic. Most information is for diabetics and I'm a little worried.
Thanks for taking the time to respond so clearly.